# SDR QXEA2019011400014

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 41,477 hours, 43,512 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82974271001
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HYD PUMP CAUTION LIGHT ILLUMINATED IN FLIGHT. NR 2 HYD QUANTITY WENT TO ZERO. ALTERNATE L GEAR EXTENSION ACCOMPLISHED. NORMAL LANDING AND TAXI. REMOVED FROM SERVICE. PERMASWAGED NR 2 HYDRAULIC IDP PRESSURE INLET LINE. REPLACED NR 2 HYDRAULIC IDP AND C/W CHAPTER 5 INSPECTION TASK # 05-54-00-280-801 OPS AND LEAK CHECK GOOD. RETURNED TO SERVICE.
